MathSciNet Relay Station
MathSciNet bibliographic data
MR632053 (58 #30225) 46G10 (28A45)
Jajte, R.; Paszkiewicz, A. Vector measures on the closed subspaces of a Hilbert space. Studia Math. 63 (1978), no. 3, 229–251.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement